# SDR AALA20130804006

- Difficulty date: July 23, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 36,087 hours, 14,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23 LT BETWEEN STATIONS 294.5 & 360.  INSTALLED NEW INTERCOSTAL IAW AARD 51-20-01.
